
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/1987
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Gongopadhyay, Krishnendu | - |
dc.date.accessioned | 2020-11-20T09:22:31Z | - |
dc.date.available | 2020-11-20T09:22:31Z | - |
dc.date.issued | 2017 | - |
dc.identifier.citation | Indian Journal of Pure and Applied Mathematics, 48(2), pp.211-220. | en_US |
dc.identifier.uri | https://link.springer.com/article/10.1007%2Fs13226-017-0222-y | - |
dc.identifier.uri | http://hdl.handle.net/123456789/1987 | - |
dc.description | Only IISERM authors are available in the record. | - |
dc.description.abstract | Let F be a field of characteristic different from 2 and V be a vector space over F. Let J: α → α J be a fixed involutory automorphism on F. In this paper we answer the following question: given an invertible linear map T: V → V, when does the vector space V admit a T-invariant nondegenerate J-hermitian, resp. J-skew-hermitian, form? | en_US |
dc.language.iso | en_US | en_US |
dc.publisher | Springer | en_US |
dc.subject | Linear map | en_US |
dc.subject | Involutory automorphism | en_US |
dc.subject | Nondegenerate | en_US |
dc.title | Existence of an invariant form under a linear map | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.